# SDR FDEA201203130920

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1871 AT S-21-L DENTED A=2.65 Y=.010 A/Y=265, DENT OUT OF LIMITS DUE TO AXIS ON STRINGER,IAW-SRM-53-00-01 FIG 101, DET III.  ACCOMPLISHED EA F-5330-157262. CAT  A, MAJOR REPAIR.
